# SDR A6WA201040116

- Difficulty date: January 13, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 20,983 hours, 18,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PAX DOOR CUT-OUT SILL, AFT HANDRAIL CLEAT AND BRACKET.  R & R PAX DOOR CUT-OUT AFT HANDRAIL CLEAT BRACKET WITH SERVICEABLE PN 601R31527-217 BRACKET AND PN 601R31527-137 CLEAT, IAW SRM 51-42-06 AND 51-42-13.
